Article (Scientific journals)
Linear functional equations with algebraic parameters
KISS, Gergely
2014In Publicationes Mathematicae Debrecen, 85 (1-2)
 

Files


Full Text
alg5.pdf
Publisher postprint (174.15 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Linear functional equations; Field isomorphisms; Variety
Abstract :
[en] We describe the solutions of linear functional equations with algebraic parameters.
Disciplines :
Mathematics
Author, co-author :
KISS, Gergely ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Linear functional equations with algebraic parameters
Publication date :
2014
Journal title :
Publicationes Mathematicae Debrecen
ISSN :
0033-3883
Volume :
85
Issue :
1-2
Available on ORBilu :
since 26 November 2015

Statistics


Number of views
74 (9 by Unilu)
Number of downloads
208 (3 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
0
OpenAlex citations
 
5
WoS citations
 
3

publications
5
supporting
0
mentioning
4
contrasting
0
Smart Citations
5
0
4
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Sorry the service is unavailable at the moment. Please try again later.
Contact ORBilu